# SDR DL72K990551

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491DA
- Make and model: Boeing 727232
- Aircraft serial: 21060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545703
- Condition: Cracked
- Location: Bs 370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING LFEC INSPECTIONS PER SI 4-74176-12AD ON THE S4R LAP JOINT, TWO CRACK INDICATIONS WERE FOUND BETWEEN BS 360 AND BS 481.  HFEC INSPECTION VERIFIED THE TWO CRACK INDICAITONS, BETWEEN BS 360 AND BS 380.  THE CRACKS WERE IN THE LWR ROW FASTENERS IN THE LAP JOINT, IN THE LWR SKIN.  REPAIRED PER ERA 332925-14AD.
